You have been prescribed this medicine if you have any of the following:
You should consult your doctor if you experience any of the following:
Usually the preparation is well tolerated. During a long-term usage of high doses there can be possible follow side effects:
nausea, vomiting, heartburn, diarrhea.
hyperexcitability of CNS, headache.
formation of urinary, cystine and oxalate concernments.
Skin and subcutaneous tissue: allergic reactions.
It can cause erythrocyte hemolysis in patients with insufficiency of glucose-6-phosphatdehydrogenase of hematocytes.
If it is almost time for your next dose, skip the dose you missed and take your next dose when you are meant to. Otherwise take it as soon as you remember and then go back to taking it as you would normally.
Ascozin® increases salicylates (increases a risk of crystalluria), ethynilestradiol,
benzylpenicillin and tetracyclines concentrations in blood, and decreases per oral
contraceptives concentration in blood. It reduces anticoagulation effect of coumarin
derivatives. It improves iron drugs absorption in intestine. It increases general
clearance of ethyl alcohol. Quinolone drugs, calcium chloride, salicylate, corticosteroid
decrease vitamin C reserve when used for a long term. Corticosteroids (cortisone
and prednisolone), which are administered in concrete diseases (arthritis, bronchial
astma etc), also reduce vitamin C and zinc levels.
Concurrent usage of ascorbic acid and deferoxamine enhances tissue toxicity of iron, especially in cardiac muscle that can cause decompensation of blood circulatory system. It can be used only in 2 hours after deferoxamine injection. A long-term administration of high doses in patients, who are treated by disulfiram, inhibits disulfamide-alcohol reaction.
High doses of the preparation decrease efficacy of tricyclic depressants.
nausea, vomiting, intestine spasm, diarrhea; it is possible allergic reaction, kidney dysfunction, blood pressure increase, hyperexcitability of CNS, sleep disturbance.
It is symptomatic.
Tell your doctor immediately if you become pregnant while taking this medication. For safety of any drug during pregnancy or breastfeeding – please consult your doctor.
Store in a dry, protected from light place at a temperature not more than 25° C.
Keep it out of reach of children.
Active substances: paracetamol, diclofenac sodium;
1 tablet contains paracetamol 500 mg, diclofenac sodium 50 mg;
Corn starch, Povidone K 30, Croscarmellose sodium, Microcrystalline cellulose, Magnesium stearate, Sunset yellow FCF (E 110).
– Acute pain (muscle pain, headache, toothache, pain localized in the spine), in nonarticular rheumatism, rheumatoid arthritis, ankylosing spondylitis, osteoarthrosis, spondylarthritis, acute attacks of gout, primary dysmenorrhea, adnexitis, pharyngotonsillitis, otitis.
– Post-traumatic, postsurgical pain syndrome.
The dose is determined by physician individually for each patient, depending on the patient's age, nature and course of the disease, individual tolerance and therapeutic efficacy of the drug.
Adults and children older than 14:
1 tablet 2-3 times per day after meal.
The duration of treatment is not more than 5-7 days, and does not depend on the course of disease.
The maximum daily dose for adults and children older than 14 in not more than 3 tablets.
Blood and lymphatic system:
thrombocytopenia, neutropenia, leukopenia, anemia, including aplastic anemia, hemolytic anemia (especially for patients with glucose-6-phosphate dehydrogenase deficiency), sulfhemoglobinemia and methemoglobinemia (cyanosis, shortness of breath, pain in the heart), agranulocytosis, pancytopenia.
hypersensitivity reactions, anaphylactic/anaphylactoid reactions, including hypotension and anaphylactic shock, angioedema (including facial edema).
disorientation, depression, sleep disturbance, insomnia, nightmares, irritability, restlessness, apprehension, psychotic disorders, confusion, psychomotor agitation.
headache, dizziness, somnolence, paresthesia, sleep disturbance, insomnia, memory impairment, convulsions, anxiety, tremor, aseptic meningitis, dysgeusia, cerebrovascular disease.
visual impairment, blurred vision, diplopia.
Organs of hearing: vertigo, tingling, tinnitus, dysacousia.
palpitation, tachycardia, shortness of breath, pain in the heart, cardiac failure, myocardial infarction, arterial hypertension, vasculitis.
bronchial asthma (including shortness of breath), bronchospasm (especially in patients sensitive to acetylsalicylic acid), pain in the chest, pneumonitis.
nausea, vomiting, diarrhea, dyspepsia, abdominal pain, meteorism; gastritis, gastrointestinal bleeding, vomiting with blood, hemorrhagic diarrhea, melena, stomach or intestinal ulcer (with/without bleeding or perforation), colitis (including hemorrhagic colitis and exacerbation of ulcerative colitis or Crohn's disease), constipation, stomatitis, glossitis, disorders of the esophagus, diaphragm-like intestinal strictures, pancreatitis.
elevated transaminases; hepatic failure, hepatitis, hepatic necrosis, jaundice, hepatic disorders, fulminant hepatitis.
Skin and subcutaneous structures:
itching sensation, skin rash, erythema, rash on the mucous membranes, urticaria, bullous rash, eczema, exudative erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis (Lyell's syndrome), exfoliative dermatitis, allergic dermatitis, hair loss, photosensitivity reaction, purpura, allergic purpura, pruritus.
Urinary system: acute renal failure, hematuria, proteinuria, nephrotic syndrome, interstitial nephritis, renal papillary necrosis, fluid retention.
edema, asthenia, hyperhidrosis, hypoglycemia, even coma. Diclofenac, especially in high doses (150 mg/day) and in long-term use may increase the risk of arterial thrombembolia (such as myocardial infarction or stroke).
Levofloxacin absorption is significantly decreases in concurrent usage with antacids, which contain magnesium and aluminium, and with drugs, which contain iron salt. Recommended time period between usages of Tigeron and mentioned above drugs should be not less than 2 hours. Bioavailability of Tigeron tablets is significantly decreased As far as during clinical trials it was not approved interaction of Levofloxacin and theophylline it was possible a significant decreasing of spastic threshold in concurrent usage of quinolones with theophylline, nonsteroidal anti-inflammatory drugs and other agents, which reduce spastic threshold. Levofloxacin concentration in presence of fenbufen was approximately 13% upper than those one during Levofloxacin usage only. Probenecid and cimetidine statistically reliably influence on Levofloxacin excretion. Kidney clearance of Levofloxacin is decreased in presence of probenecid by 34%, but in presence of cimetidine – by 24%. Due to this both drugs can block tubular excretion of Levofloxacin. Half-life period of cyclosporine is enlarged by 33% in concurrent usage with Levofloxacin.
In concurrent usage with antagonists of K vitamin, for example warfarin, coagulation tests (PT / international normalizing ratio) and/or bleeding, which may be severe, are increased. In consideration to this in patients, who concurrently take antagonists of K vitamin, coagulation indexes should be controlled. It is not recommended Levofloxacin concomitant usage with alcohol.
Pregnancy and lactation:
The drug is contraindicated during pregnancy or breast-feeding.
The drug is contraindicated in children under the age of 14 years.
General Concomitant use with other systemic NSAIDs, such as selective COX-2 inhibitors, should be avoided due to the lack of any evidence of synergic effect and because of the possible additive adverse effects.
Caution should be exercised in elderly patients. In particular, it is recommended to use the lowest effective dose in weak elderly patients with low body weight.
Bronchial asthma in anamnesis
In patients with bronchial asthma, seasonal allergic rhinitis, chronic obstructive pulmonary diseases or chronic respiratory tract infections (especially those associated with allergic symptom like rhinitis), such reactions to NSAIDs as exacerbation of asthma (so called intolerance to analgesics/analgesic asthma), Quincke's edema or urticaria occur more often. Therefore, special measures are recommended for such patients (readiness for emergency action), as well as for the patients with allergic reactions, such as rash, itching, urticaria, to other substances.
Effect on digestive tract
As well as when using other NSAIDs, including diclofenac, medical supervision and special caution are obligatory in patients with the symptoms indicating digestive tract (DT) disorders or with the history of gastric or intestinal ulcer, bleeding or perforation. Risk of bleeding in the digestive tract grows with the increasing dose in patients with the history of ulcer, especially with complications, such as bleeding or perforation, and in elderly patients. To decrease the risk of such toxic effect on digestive tract, the treatment should be started and maintained with the lowest effective doses. For such patients, as well as those requiring concomitant use of drugs containing low doses of acetylsalicylic acid (ASA) or other drugs which are supposed to increase the risk of adverse effect on DT, the use of combined therapy with protective agents (e.g. proton pump inhibitors or misoprostol) should be considered. Patients with the history of gastro-intestinal toxicity, especially elderly patients, should report any unusual abdominal symptoms (especially bleeding in the digestive tract). Caution should also be exercised in patients concomitantly receiving drugs which may increase the risk of ulcer or bleeding, such as systemic corticosteroids, anticoagulants, antithrombotic agents or selective serotonin reuptake inhibitors.
Effect on liver
Careful medical supervision is required when using diclofenac in patients with impaired liver function, as their condition may aggravate.
As well as when using other NSAIDs, including diclofenac, the level of one or several enzymes may increase. The increased enzyme levels as a rule are restored after withdrawal of the drug.
During a long-term drug therapy, regular monitoring of liver function and levels of liver enzymes is prescribed as a precaution. If liver dysfunction persists or aggravates, and clinical manifestations or symptoms may be associated with progressing liver diseases, and there are other manifestations (e.g. eosinophilia, rash) the drug should be withdrawn. The course of diseases, such as hepatitis, may take place without prodromal symptoms. Caution should be exercised in case if the drug is used in patients with hepatic porphyria, due to the likelihood of provoking an attack.
Effect on kidneys
Long-term treatment with high doses of NSAIDs, including diclofenac, often (1-10%) causes edema and arterial hypertension. Special attention should be paid to the patients with the history of impaired cardiac and renal function, arterial hypertension, elderly patients receiving concomitant treatment with diuretics, which have a significant effect on renal function, as well as to the patients with a significant decrease in extracellular fluid volume for any reason, for example, before or after major surgery. In such cases, monitoring of renal function is recommended as a caution. Discontinuation of the therapy results in a return to the condition which preceded the treatment.
Effect on hematological indices
In long-term use of this drug, like other NSAIDs, complete blood count monitoring is recommended.
Like other NSAIDs, the drug may temporarily inhibit platelet aggregation. Patients with impaired hemostasis should be carefully monitored.
Do not exceed the indicated doses.
Take into account that in patients with alcoholic non cirrhotic liver damage the risk of hepatotoxic effect of paracetamol is increased; the drug may affect the results of laboratory tests of blood glucose and uric acid levels.
Do not use the drug concomitantly with other drugs containing paracetamol of diclofenac.
There is no typical clinical presentation characteristic of diclofenac overdose. Overdose may cause vomiting, gastrointestinal bleeding, diarrhea, vertigo, tinnitus and convulsions. Acute renal failure and hepatic damage are possible in case of severe intoxication.
Hepatic damage may occur in adults who have taken 10 g paracetamol and more, and in children who have taken more than 150 mg/kg of body weight. In patients with risk factors (long-term use of carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, Hypericum perforatum or other drugs that induce hepatic enzymes, alcohol abuse, insufficiency of glutathione system, e.g. malnutrition, AIDS, starvation, cystic fibrosis, cachexia) intake of paracetamol 5 g or more may bring on hepatic damage. Symptoms of overdose during the first 24 hours: pallor, nausea, vomiting, anorexia and abdominal pain. Hepatic damage may become apparent within 12-48 hours after the overdose. Impaired glucose metabolism and metabolic acidosis may occur. In severe intoxication, hepatic failure may progress to encephalopathy, hemorrhage, hypoglycemia, coma and result in death. Acute renal failure with acute tubular necrosis may be manifested by back pain, hematuria, and occur even without severe hepatic damage. Cardiac arrhythmia and pancreatitis have also been marked.
In case of prolonged use of large doses, hematopoietic system disorders may occur: aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia. Large doses may bring on nervous system disorders, such as dizziness, psychomotor agitation, and disorientation, urinary system disorders: nephrotoxicity (renal colic, interstitial nephritis, papillary necrosis), digestive system disorders: hepatonecrosis.
Treatment: urgent measures of supportive and symptomatic therapy.
If the excessive dose has been taken within 1 hour, advisability of use of the activated carbon should be considered. Plasma concentration of paracetamol should be measured 4 hours after the intake or later (earlier concentrations are unreliable). Treatment with N-acetylcysteine may be applied within 24 hours since the drug intake, but maximum protective effect is achieved when using it within 8 hours since the intake. The efficacy of antidote is sharply reduced after this time. If necessary, the patient is given N-acetylcysteine according to the established list of doses. If vomiting is absent, methionine may be used orally as an appropriate alternative in remote areas outside hospital.
Supportive and symptomatic treatment is indicated in case of such complications as arterial hypotension, renal failure, convulsions, gastrointestinal tract disorders and respiratory depression. It is unlikely that forced diuresis, hemodialysis, or hemoperfusion are effective for elimination of nonsteroidal anti-inflammatory drugs (NSAIDs), as the active ingredients of the drug are largely bound to plasma proteins and subjected to intensive metabolism.
Ability to influence reaction velocity while driving or operating any other mechanisms.
Patients who have visual impairment, dizziness, vertigo, or other central nervous system disorders during treatment should refrain from diving motor transport or operating mechanisms.
⇒ Hypersensitivity to diclofenac, paracetamol or to any other component of the drug.
⇒ Acute gastric or intestinal ulcer; gastrointestinal bleeding or perforation.
⇒ Severe hepatic failure (Child-Pugh grade C, cirrhosis or ascites).
⇒ Severe kidney failure (creatinine clearance < 30 mL/min).
⇒ Severe cardiac failure (СН III-IV).
⇒ Patients who respond to diclofenac, paracetamol, aspirin or other nonsteroidal anti-inflammatory drugs (NSAIDs) with bronchial asthma ("aspirin asthma"), urticaria or acute rhinitis, nasal polyps, and other allergic symptoms.
⇒ Violation of hematopoiesis of unknown origin.
⇒ Moderate and severe anemia.
⇒ Congenital hyperbilirubinemia.
⇒ Glucose-6-phosphate dehydrogenase deficiency.
⇒ Patients who have history of gastrointestinal bleeding or perforation, related to the use of nonsteroidal anti-inflammatory drugs.
⇒ Inflammatory bowel disease (Crohn's disease or ulcerative colitis).
⇒ Treatment of postsurgical pain after coronary artery bypass surgery (or using cardiopulmonary bypass).
Pharmacodynamics. Fanigan is a combined drug with a pronounced anti-inflammatory, analgesic and antipyretic effect. Pharmacological activity of the drug is due to the properties of diclofenac and paracetamol, which are the components of the drug.
Diclofenac sodium has a pronounced anti-inflammatory and analgesic, and a moderate antipyretic effect. Paracetamol has a pronounced analgesic, slight antipyretic and anti-inflammatory effect. The mechanism of action is associated with inhibition of prostaglandin synthesis.
Pharmacokinetics. After the intake, the drug is rapidly and completely absorbed. Food has no effect on absorption of the drug.
Plasma concentrations of active substances are linearly dependent on the dose; the maximum levels are reached in 60-90 minutes after ingestion.
Binding of diclofenac to plasma proteins (mainly albumin) reaches 99.7%. The expected volume of distribution is 0.12-0.17 L/kg. Diclofenac penetrates into synovial liquid, where its maximum concentration is reached 2-4 hours later than in blood plasma. The half-life for elimination from the synovial fluid is 3-6 hours.
Diclofenac is metabolized by glucuronidation of unchanged molecule and methoxylation, which forms several phenolic metabolites, the biological activity of which is considerably inferior to the activity of the parent substance.
General plasmatic clearance of diclofenac is approximately 300 mL/min. Terminal half-life is 1-2 hours. 60% of the administered dose is excreted in the urine as glucuronic conjugates of unchanged diclofenac; the rest is excreted in the bile and feces.
Paracetamol is metabolized in the liver and is mainly excreted in the urine. After repeated administration of the drug, pharmacokinetic parameters of active substances remain unchanged. No accumulation occurs provided the recommended dosage intervals are observed.
General physic-chemical properties: orange capsule-like tablets with white speckles.
Store at a temperature not more than 25 °С in the original package.
Keep out of reach of children.
4 tablets re in a blister, 25 blisters are in a carton.
10 tablets are in a blister, 10 blisters are in a carton.
Conditions of supply: